Necessary conditions for operator quasianalyticity
Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1690-1699
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_9_a14,
author = {V. G. Hryptun},
title = {Necessary conditions for operator quasianalyticity},
journal = {Differencialʹnye uravneni\^a},
pages = {1690--1699},
year = {1969},
volume = {5},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_9_a14/}
}
V. G. Hryptun. Necessary conditions for operator quasianalyticity. Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1690-1699. http://geodesic.mathdoc.fr/item/DE_1969_5_9_a14/